標題: Stability of an elastically connected two-body space station by the perturbation method
作者: Ge, ZM
Ku, SC
交大名義發表
機械工程學系
National Chiao Tung University
Department of Mechanical Engineering
關鍵字: stability;space station;perturbation method;multiple-scales technique
公開日期: 1997
摘要: This investigation deals with the stability, in a circular orbit, of a flexible space station consisting of two inertially identical rigid end bodies connected together by an elastic structure. The earth-pointing motion and the rotation with arbitrary initial angular velocity perpendicular to the orbital plane are studied by using the multiple-scales technique. The first-order approximate analytical solution and the conditions of stability are obtained.
URI: http://hdl.handle.net/11536/847
http://dx.doi.org/10.1243/0954410971532613
ISSN: 0954-4100
DOI: 10.1243/0954410971532613
期刊: PROCEEDINGS OF THE INSTITUTION OF MECHANICAL ENGINEERS PART G-JOURNAL OF AEROSPACE ENGINEERING
Volume: 211
Issue: G3
起始頁: 193
結束頁: 208
顯示於類別:期刊論文


文件中的檔案:

  1. A1997XY04500005.pdf